# SDR SWAA2016110109242

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 62,980 hours, 36,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT LOOSE.  SECURED SLIDE ASSEMBLY IAW SIP.
